MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, there was no communication between the amplifier and the pc and the procedure was cancelled.There were no consequences to the patient and the procedure has been rescheduled.A new amplifier was obtained which resolved the issue.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ system amplifier was received for investigation.The returned amplifier initialized correctly upon successful completion of the hardware self-test and failed to establish communication, which confirms the field reported issue.Inspection of the internal components confirmed that all the expansion cards were fully seated, and all the data cables were properly secured.The single board computer was temporarily replaced, and normal functionality was restored to the system.An uninterrupted communication test was then successfully performed at the anticipated transfer rate of approximately 2000 packets per second.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated to abnormal functionality of the single board computer.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15401037
Report Number2184149-2022-00217
Device Sequence Number5098292
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public05415067001696
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700169
Device Catalogue NumberH700169
Device Lot Number6437857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown